American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68A20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] D. P. McCarthy. The optimal algorithm to evaluate $x\sp{n}$ using elementary multiplication methods . Math. Comp. 31 (1977) 251-256. MR 0428791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] F. P. Preparata and D. V. Sarwate. Computational complexity of Fourier transforms over finite fields . Math. Comp. 31 (1977) 740-751. MR 0436662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert T. Moenck. On the efficiency of algorithms for polynomial factoring . Math. Comp. 31 (1977) 235-250. MR 0422193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Donald E. Knuth. Estimating the efficiency of backtrack programs . Math. Comp. 29 (1975) 122-136. MR 0373371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] W. M. Gentleman and S. C. Johnson. The evaluation of determinants by expansion by minors and the general problem of substitution . Math. Comp. 28 (1974) 543-548. MR 0373369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1

<